Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
15 p, 373.1 KB Simultaneous bifurcation of limit cycles from a linear center with extra singular points / Pérez-González, Set (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The period annuli of the planar vector field x′ = −yF(x, y), y′ = xF(x, y), where the set {F(x, y) = 0} consists of k different isolated points, is defined by k + 1 concentric annuli. In this paper we perturb it with polynomials of degree n and we study how many limit cycles bifurcate, up to a first order analysis, from all the period annuli simultaneously in terms of k and n. [...]
2014 - 10.1016/j.bulsci.2013.09.004
Bulletin des Sciences Mathematiques, Vol. 138 (2014) , p. 124-138  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.